# SDR ABXA9900566

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Cracked
- Location: Bs 870 & 879
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERONS 24 LEFT AND 24 RIGHT CRACKED AT STATIONS 870 AND 879.  REPAIRED IAW DC8 SRM 53-2-2.
